MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TF WGN 50CTMG/DL 956970
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Lethargy (2560)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.Mother is calling on behalf of the customer.The customer is concerned with test results from results obtained of hi; customer had just eaten 1 hour prior to test.The customer does not know their expected blood glucose test result range.At the time of the call the customer was feeling drowsy; medical attention was not needed at the time.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification.The test strip lot manufacturer¿s expiration date is 06/28/2024 and open vial date is (b)(6) 2022.Mother was unable to see the serial number on the meter.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Added most likely underlying root cause onto case as the complaint product was not returned for investigation.Most likely underlying root cause: mlc-018: user has high glucose value.Manufacturer contacted customer in a follow-up call on 14-oct-2022 to ensure that the customer's condition had improved - able to establish contact with customer who stated their condition had improved and they did not currently have any diabetic symptoms.No medical intervention since the last call was reported.Customer had disconnected the call and did not provide any further information.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key15735207
Report Number1000113657-2022-00582
Device Sequence Number17722576
Product Code NBW
UDI-Device Identifier00021292008956
UDI-Public(01)00021292008956
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2024
Device Model NumberSTRIP, TF WGN 50CTMG/DL 956970
Device Lot NumberNA1018
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/11/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown